Recently Published Papers in Math

ATOMIC DECOMPOSITION AND WEAK FACTORIZATION FOR BERGMAN-ORLICZ SPACES
By:Bekolle, David; Bonami, Aline; Tchoundja, Edgar
COLLOQUIUM MATHEMATICUM   Volume: ‏ 160   Issue: ‏ 2   Pages: ‏ 223-245   Published: ‏ 2020

Constraint-Preserving Hybrid Finite Element Methods for Maxwell’s Equations
By:Berchenko-Kogan, Yakov; Stern, Ari
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS
Early Access: SEP 2020

Galois descent for higher Brauer groups
By:Diaz, H. Anthony
MANUSCRIPTA MATHEMATICA
Early Access: NOV 2019

Development and Validation of the Nasal Outcome Score for Epistaxis in Hereditary Hemorrhagic Telangiectasia (NOSE HHT)
By:Peterson, Andrew M.; Kallogjeri, Dorina; Spitznagel, Edward; et al.
JAMA OTOLARYNGOLOGY-HEAD & NECK SURGERY
Early Access: OCT 2020

TWO APPLICATIONS OF THE INTEGRAL REGULATOR
By:Kerr, Matt; Li, Muxi
PACIFIC JOURNAL OF MATHEMATICS   Volume: ‏ 306   Issue: ‏ 2 Pages: ‏ 539-556   Published: ‏ JUN 2020

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu